# SDR 96FDEA01409

- Difficulty date: August 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N509FE
- Make and model: Boeing 727-25
- Aircraft serial: 18280
- System (JASC): 5754 · Leading Edge Devices
- Part: Flap
- Condition: Corroded
- Location: Nr 1 Le Flap
- Part time: 45,718 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0441 AND 006, CORROSION AT NR 1 K-FLAP.
